# SDR CA150316002

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,404 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3034514
- Condition: Fractured
- Location: Os Governer
- Part time: 49,733 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW OBSERVED NR 2 ENGINE PARAMETERS SLOWLY DROPPING.  AT 12 PERCENT TORQUE, DECISION WAS TAKEN TO SHUTDOWN THE ENGINE AND DIVERT TO A NEARBY AIRPORT.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE WAS DISPATCHED ON SITE AND FOUND THE P3 PRESSURE SENSING TUBE CONNECTING THE HYDROMECHANICAL UNIT AND THE PROPELLER OVERSPEED GOVERNOR FRACTURE JUST BEHIND THE OVERSPEED GOVERNOR FITTING. THE TUBE WAS REPLACED AND ENGINE RUNS PERFORMED BEFORE RETURNING THE ACFT TO SERVICE.  MAINTENANCE HISTORICAL REVIEW INDICATES THAT THE TUBE WAS REMOVED/INSTALLED FEW DAYS EARLIER DURING REPLACEMENT OF THE ENGINE FUEL PUMP. IT IS LIKELY THAT THE LINE WAS OVERSTRESSED DURING INSTALLATION.
